# SDR CALA2016082200550

- Difficulty date: August 19, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737824
- Aircraft serial: 31658
- Aircraft time: 20,800 hours, 7,015 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND LT HORIZONTAL STABILIZER LOWER SKIN APPROXIMATELY 1" LONG LOCATED STA 138-70, 18" FORWARD OF T/E, INBD OF FASTENER INBD ROW.  REPAIRED CRACKED LT HORIZONTAL STABILIZER LOWER SKIN STA 138.7, 18" FORWARD OF T/E IAW SRM 55-10-01, REPAIR 11, FIG 204, CAT B, REPAIR INSPECTION THRESHOLD 56000 F/C INSPECTION INTERVAL 9000 F/C TO INSPECT EXT DOUBLER, DVI AND AMP;  SKIN UNDER DOUBLER, LFEC, INSPECTION THRESHOLD 56,000 TOTAL COMPONENT FLIGHT CYCLES WITH REPEAT INSPECTIONS THEREAFTER EVERY 9,000 FLIGHT CYCLES.
